Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
On some families of Gushel–Mukai fourfolds

Giovanni Staglianò

Vol. 16 (2022), No. 8, 1905–1918
Abstract

We give explicit descriptions of some Noether–Lefschetz divisors in the moduli space of Gushel–Mukai fourfolds. As a consequence we obtain that their Kodaira dimension is negative.

Keywords
Gushel–Mukai fourfold, uniruledness, Kodaira dimension
Mathematical Subject Classification
Primary: 14J35, 14J45
Secondary: 14Q10, 68W30
Milestones
Received: 4 August 2020
Revised: 27 July 2021
Accepted: 6 September 2021
Published: 29 November 2022
Authors
Giovanni Staglianò
Dipartimento di Matematica e Informatica
Università degli Studi di Catania
Catania
Italy